# SDR ASOA20160105001

- Difficulty date: January 5, 2016
- Submitted: January 6, 2016
- Operation: Air carrier
- Aircraft: N12142
- Make and model: Emb EMB-145XR
- Aircraft serial: 145735
- Aircraft time: 35,647 hours, 20,435 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Tank
- Condition: Chafed
- Location: Vental Tank.
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT IS IN FOR A C-CHECK INSPECTION.  INSPECTION FOUND THE VENTRAL TANK CHAFE AT A PREVIOUS LOWER SKIN PATCH BETWEEN TANK DRAINS.  THE OLD DOUBLER HAS BEEN REMOVED AND BLENDED SMOOTH, FABRICATED A NEW DOUBLER FOLLOWING THE INSTRUCTIONS OUTLINED ON EC 2015-145-120319-A, ALSO, INITIATED A DETAILED INSPECTION EVERY 30,000 CYCLES.  OPS AND LEAK CHECKS WERE GOOD AND WILL BE RELEASED AT THE END OF THE CHECK.  ALL WORK WAS ACCOMPLISHED IAW WITH EC 2810-01082.
